# SDR USAA20090721SB119

- Difficulty date: July 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO ORD, CAPTAIN REPORTED THE FLAPS WOULD NOT EXTEND PAST 1 DEGREE.  FLAP POSITION INDICATOR SHOWED ASYMMETRY BUT AIRCRAFT DID NOT EXHIBIT SIGNS OF CONDITION.  FLIGHT ACCOMPLISHED A GO-AROUND AND FLAPS WERE EXTENDED TO 15 DEGREES USING ALTERNATE EXTENSION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE TROUBLESHOT PER MM 27-51-00.  VISUAL INSPECTION REVEALED NO FAULTS.  BYPASS VALVE REVEALED NO FAULTS.  FLAP MOTOR REVEALED NO FAULTS.  FLAP POSITION INDICATOR SHOWED SLIGHT SPLIT.  RESET INDICATOR.  PERFORMED OPERATIONAL CHECK PER MM 27-51-00-5-715-001.  NO FAULTS AND NO RECENT HISTORY NOTED.
